MathSciNet Relay Station
MathSciNet bibliographic data
MR2569155 47J20 (49J40)
Zhang, Shi-sheng Generalized mixed equilibrium problem in Banach spaces. Appl. Math. Mech. (English Ed.) 30 (2009), no. 9, 1105–1112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement